Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 113, NWS Albany, NY

September 19, 2022Fulton County, Hamilton County, Saratoga County, New York

NWS Albany, NY issued this severe thunderstorm warning at Sep 19, 2022, 3:00 PM EDT for Fulton County, Hamilton County, Saratoga County, New York. It was in force for 15 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2022, 3:00 PM EDT (19:00 UTC)
Expired
Sep 19, 2022, 3:15 PM EDT
In force
15 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, NY, Hamilton County, NY, Saratoga County, NY

The radar

The Albany radar (KENX), 82 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 3:14 PM EDTTSTM WND DMGNorthville, NYTREE DOWNED IN NORTHVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2022-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2022-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

704 
WUUS51 KALY 191900
SVRALY
NYC035-041-091-191915-
/O.NEW.KALY.SV.W.0113.220919T1900Z-220919T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
300 PM EDT Mon Sep 19 2022

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hamilton County in eastern New York...
  Northeastern Fulton County in eastern New York...
  Northwestern Saratoga County in east central New York...

* Until 315 PM EDT.

* At 259 PM EDT, a severe thunderstorm was located 7 miles northwest
  of Cranberry Creek, or 11 miles north of Gloversville, moving east
  at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Northville, Day Center, Sacandaga Campground, Hope, Benson, West
  Day, Hope Falls, Tenantville, Pinnacle, Maple Grove, Lake View,
  Clarkville, Tomantown, Upper Benson and Peters Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

LAT...LON 4332 7449 4338 7416 4337 7416 4339 7401
      4326 7399 4316 7443
TIME...MOT...LOC 1859Z 256DEG 49KT 4321 7435 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 2:13 PM EDT, 47 minutes earlier.

Area forecast discussion, Sep 19, 2:13 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
213 PM EDT Mon Sep 19 2022

.SYNOPSIS...
Showers and thunderstorms are expected on Monday,
especially in the afternoon and evening hours, along with a warm and
humid air mass. Tuesday will be a bit cooler with some lingering
scattered showers. A more robust frontal system will approach
the region Wednesday afternoon and evening, bringing widespread
rain and ushering in much cooler and drier conditions for the
end of the workweek.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 150 pm, forced ascent is increasing over the local area
downstream of a strong, negatively tilting shortwave trough
punching into western PA, and another approaching eastern Lake
Ontario. This forcing is interacting with deep moisture (PWATs
around 1.5 inches) to produce an area of rain and embedded
thunderstorms across northern and central NY into central PA,
moving east. Clouds have spread east of this area which,
combined with weak midlevel lapse rates, are limiting
instability. However, earlier breaks in the clouds allowed for
some diurnal heating which, combined with the moist airmass, is
resulting in 500-1000 J/kg MLCAPE to the east of the area of
the most widespread rainfall. Over the last half hour, we have
seen a couple of cells strengthen along the leading edge of the
stratiform rain, which are strong to borderline severe. We can
expect this trend to continue into the afternoon as the forcing
encounters the better surface-based instability. The cloud cover
is expected to limit the severe threat from being more
widespread, but isolated wind damage and perhaps large hail is
expected in the strongest storms this afternoon and evening,
mainly through 00z (8 pm). We will also see locally heavy
rainfall with this activity through the evening. So far, MRMS-
estimated 1/hr rainfall rates upstream have been mostly 1"/hr or
less, but there is potential for multiple rounds of convection,
especially if activity develops out ahead of the main area of
rain and embedded storms. The threat for heaviest rainfall is
mainly along and north of the Capital District.

Some additional convection is possible late this evening toward
00z approaching from the west along a frontal boundary, but this
activity is expected to weaken upon reaching eastern New York
due to the waning diurnal instability.

Tonight, the deeper moisture is shunted eastward, but additional
shortwave energy diving into the trough will allow it to cut off
over northern NY. The low-level flow becomes more blocked, which
should result in partial clearing in the valleys and skies
remaining mostly cloudy with some lingering showers over the
upwind sides of the higher terrain. Lows will remain rather mild
as the cold advection is delayed, mainly in the mid-50s to low
60s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
With the upper trough located immediately to the north of the
forecast area, shower activity will persist into the morning
hours before diminishing in the afternoon and evening as the
trough exits to the east. The highest likelihood of showers will
be for areas north of I-90. Skies will clear somewhat
throughout the day, with temperatures near seasonal normals.
Highs will range from the 60s in high terrain to low to mid 70s
at lower elevations. Westerly to northwesterly winds will begin
to advect in marginally drier air as dewpoints slowly fall into
the 40s and 50s through the evening. Lows Tuesday night will be
slightly above normal values with upper 40s to low 50s in high
terrain and mid to upper 50s at lower elevations.

Brief upper ridging builds in on Wednesday with surface high
pressure over the Mid-Atlantic yielding dry conditions for most
of the day under partly to mostly cloudy skies. Highs will
remain above normal in the upper 60s to low 70s in high terrain
and mid to upper 70s at lower elevations. Cloud cover begins to
increase in the afternoon ahead of a robust upper trough and
associated frontal system approaching from the west.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A strong cold front will move across the region Wed night into
Thursday with a cooler than normal air mass building in with Fall
like temperatures late in the week into early next weekend with high
pressure in control.  Temperatures modify closer to seasonal
readings as the warm front with the next system arrives late in the
weekend.

Wed night into Thu...A strong mid and upper level northern stream
trough will impact the region Wed night, as a strong cold front with
the leading edge of much cooler air will move through with showers
and isolated thunderstorms.  Instability decreases quickly early Wed
night based on the GFS/ECMWF but will have to monitor if any
stronger storms get close to the western Adirondacks/Mohawk Valley
or north and west of Albany per the latest Day 3 from SPC with a
Marginal Risk there. PoPs were kept in the likely and categorical
range Wed night close to the NBM. Low and mid level heights will
quickly fall overnight into THU -2 to -3 STDEVs below normal based
on the latest NAEFS. Much cooler and drier air will filter in behind
the front. The upper level trough and a secondary cold front will
bring additional showers on Thu with the highest PoPs in the likely
range over the western Mohawk Valley and southern Adirondacks and
slight to low chances elsewhere.   Lows will be in the 50s with some
upper 40s over the southern Dacks.  Max temps will only be in the
mid 60s to spotty lower 70s in the valley areas, and 50s to
lower/mid 60s over the higher terrain.

Thu night in Fri...Strong cold advection continues with H850 temps
falling -1 to -2 STDEVs below normal and down to -1C to
-5C on the latest 00Z GFS across the forecast area.  The low to mid
level flow will become anticyclonic with any lake effect activity
ceasing, as a broad Canadian sfc anticyclone builds in from the
Midwest and Great Lakes Region.  It will be a chilly night with lows
in the mid 30s to mid 40s with possibly some patchy frost over the
southern Dacks and southern Greens though a north/northwest breeze
will continue.  Friday will feature more sunshine with the sfc high
building in with strong subsidence. Temps will run below normal by
10-15 degrees with highs mainly in the 50s to lower 60s in the lower
elevations and mid 40s to mid 50s over the hills and mtns.

Fri night into Sun...The sfc high builds in over the Northeast and
Mid Atlantic States with a cold night expected with some of the
higher terrain areas potentially having areas of frost with lows in
the mid 30s (spotty lower 30s) to mid 40s over the region. The mid
and upper level flow becomes more zonal by Saturday, as the sfc high
moves off the East Coast.  Fair and pleasant weather is expected
with temps still running below normal with temps in the 50s to mid
60s and a few upper 60s over the mid Hudson Valley.  A warm front
approaches from the south and west Saturday night with an increase
in clouds, as temps should not be as cold in the 40s. The warm front
may bring a few spotty showers to close the weekend, as the next
short-wave approaches from the west late in the day.  A southerly
flow of milder air is expected with temps recovering closer to late
Sept seasonal levels.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A frontal boundary will remain mainly across northern NY and
northern New England this morning before lifting northward. A
cold front and a wave of low pressure will approach from the
west/northwest this afternoon into tonight with showers and
thunderstorms.

Conditions vary from VFR at KALB/KPSF/KPOU to occasional LIFR/IFR
at KGFL with some low stratus. We are expecting some MVFR
stratus/mist to form at KGFL prior to 14Z/Mon. Expecting low
stratus to also form from near KALB/KPSF at MVFR levels, but low
VFR stratus may prevail. We allowed the MVFR layer to dissipate
towards 15Z-17Z/MON if it forms.  KPOU is expected to stay VFR
with mid and high clouds with a high stratus/low mid level deck
in the 5-7 kft AGL range in the late morning into the
afternoon.

In the late morning into the afternoon, a prefrontal trough
ahead of a cold front with a strong upper level disturbance
will approach. Expecting cigs to be low VFR/high MVFR at
KGFL/KALB/KPSF ahead of the initial band of showers and
thunderstorms. A couple of rounds may impact these terminals
between 18Z/MON-00Z/TUE. We tried to used TEMPO groups to time
the onset of low MVFR/IFR conditions with the thunderstorms.
They may reach KGFL first at 18Z-22Z/MON, and KALB-KPSF
19Z-23Z/MON. KPOU best time for any thunderstorms and
convection will be 20Z/MON-00Z/TUE. Expecting MVFR conditions
to linger at KGFL/KALB/KPSF with cigs 1.0-2.5 kft AGL shortly
before and just after 00Z/TUE with some VCSH groups. KPOU we
have rising back up to VFR levels tonight. Some IFR/LIFR stratus
may form at KGFL/KPSF 03Z-06Z/Tue with drizzle or light
showers. KALB may hold at MVFR levels.

The winds will increase from the south to southeast at 5-10 KT
in the late morning into the afternoon. The winds will become
light and variable in direction at 5 KT or less after 00Z/TUE.
Winds will be stronger, and variable in direction in and near
thunderstorms. The variable winds with gusts to 25-30 KT were
used in the TEMPO groups.

Outlook...

Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Moderate Operational Impact. Chance of SHRA.
Wednesday Night: High Operational Impact. Definite SHRA...TSRA.
Thursday: Moderate Operational Impact. Breezy. Chance of SHRA.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Low Operational Impact. Breezy. NO SIG WX.

&&

.HYDROLOGY...
Showers and thunderstorms are expected across most of eastern NY and
western New England on Monday. These will be most widespread north
of the Mid-Hudson Valley and Litchfield Hills. A seasonably moist
airmass with PWATs around 1.5 inches will be in place, and there is
potential for multiple rounds of convection through the day. Urban
and poor drainage flooding and isolated flash flooding is possible
where this happens, with the greatest risk over areas northeast of
Albany. Basin average rainfall along and north of Albany is expected
to range from 0.5 to 1.5 inches, with locally higher amounts
possible northeast of Albany.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Picard/Thompson
NEAR TERM...Thompson
SHORT TERM...Picard
LONG TERM...Wasula
AVIATION...NAS
HYDROLOGY...
Hazardous weather outlook, Sep 19, 4:53 AM EDT, 10 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
453 AM EDT Mon Sep 19 2022

CTZ001-013-MAZ001-025-NYZ051>054-058>061-063>066-084-VTZ013>015-
201100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Western Albany-Eastern Albany-Western Rensselaer-
Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia-
Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess-
Eastern Dutchess-Southern Washington-Bennington-Western Windham-
Eastern Windham-
453 AM EDT Mon Sep 19 2022

This Hazardous Weather Outlook is for the Mid-Hudson Valley, central
and southeast Catskills, Taconics, eastern Capital Region, and
southern Washington County in eastern New York, northwestern
Connecticut, western Massachusetts, and southern Vermont.

.DAY ONE...Today and tonight.

Isolated thunderstorms are possible this afternoon and evening. There
is a marginal risk for severe weather, with the main threat being
isolated damaging winds. Locally heavy rainfall is also possible
which could result in urban and poor drainage flooding or an isolated
flash flood, particularly north and east of Albany.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

NYZ032-033-038>043-047>050-082-083-201100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Northern Fulton-Southeast Warren-
453 AM EDT Mon Sep 19 2022

This Hazardous Weather Outlook is for the southwestern Adirondacks,
Mohawk Valley, Schoharie Valley, Lake George-Saratoga Region, and
Schenectady County in eastern New York.

.DAY ONE...Today and tonight.

Isolated thunderstorms are possible this afternoon and evening. There
is a marginal risk for severe weather, with the main threat being
isolated damaging winds. Locally heavy rainfall is also possible
which could result in urban and poor drainage flooding or an isolated
flash flood, particularly north of Albany.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a marginal risk for severe thunderstorms Wednesday afternoon
and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

In the hours before

Special weather statement, Sep 19, 11:59 AM EDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Albany NY
1159 AM EDT Mon Sep 19 2022

NYZ033-042-191645-
Hamilton NY-Northern Warren NY-
1159 AM EDT Mon Sep 19 2022

...Strong thunderstorms will impact portions of central Hamilton and
northwestern Warren Counties through 1245 PM EDT...

At 1158 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Golden Beach Campground to near Moffitt
Beach Campground to 11 miles southwest of Lake Pleasant. Movement was
east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Indian Lake, Speculator, Johnsburg, Lake Pleasant, Wells, Blue
Mountain Lake, Lake Durant Campground, Lewey Lake Campground, North
Creek, Sacandaga Campground, Golden Beach Campground, Moffitt Beach
Campground, Harrisburg, Eagle Nest, Gilmantown, Sodom, Girards
Sugarbush, Perkins Clearing, Clockmill Corners and Edwards Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4392 7434 4381 7422 4383 7415 4381 7412
      4380 7405 4374 7406 4375 7397 4357 7394
      4338 7404 4337 7415 4334 7416 4330 7470
      4352 7459 4388 7464 4394 7430
TIME...MOT...LOC 1558Z 264DEG 28KT 4383 7451 4354 7447 4335 7457

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DBT
Special weather statement, Sep 19, 1:38 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Albany NY
138 PM EDT Mon Sep 19 2022

NYZ041-050-083-084-191815-
Southern Washington NY-Southeast Warren NY-Southern Saratoga NY-
Northern Saratoga NY-
138 PM EDT Mon Sep 19 2022

...A strong thunderstorm will impact portions of central Saratoga and
southern Washington Counties through 215 PM EDT...

At 138 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rock City Falls, or 8 miles west of Saratoga Springs, moving
northeast at 40 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Saratoga Springs, Glens Falls, Hudson Falls, Fort Edward, Galway,
Rock City Falls, West Glens Falls, Kings, Gates, Wilton, Kingsbury,
Greenfield, Northumberland, South Glens Falls, Schuylerville,
Victory, Argyle, Parkis Mills, Cossayuna and Dunham Basin.

This includes Interstate 87 between exits 14 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4299 7401 4308 7409 4339 7351 4338 7349
      4315 7333
TIME...MOT...LOC 1738Z 242DEG 41KT 4308 7394

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KSL
Special weather statement, Sep 19, 1:45 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Albany NY
145 PM EDT Mon Sep 19 2022

NYZ038>040-191830-
Southern Fulton NY-Southern Herkimer NY-Montgomery NY-
145 PM EDT Mon Sep 19 2022

...A strong thunderstorm will impact portions of southern Herkimer
and northwestern Montgomery Counties through 230 PM EDT...

At 145 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bridgewater, or 13 miles south of New Hartford, moving northeast at
40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, West
Winfield, Jordanville, Cedarville, Elizabethtown, Warren, Ingham
Mills, Jersalem Hill, Spinnerville, Corrado Corners, Cedar Lake,
North Ilion, Gulph, South Columbia and Burrell Corners.

This includes Interstate 90 between exits 29A and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4288 7520 4299 7521 4317 7477 4285 7466
      4284 7470 4290 7488 4284 7489 4282 7491
      4291 7510 4286 7514 4286 7521
TIME...MOT...LOC 1745Z 242DEG 40KT 4288 7526

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KSL
Special weather statement, Sep 19, 2:41 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Albany NY
241 PM EDT Mon Sep 19 2022

NYZ033-039-041-050-082-191915-
Southern Fulton NY-Hamilton NY-Northern Fulton NY-
Southern Saratoga NY-Northern Saratoga NY-
241 PM EDT Mon Sep 19 2022

...A strong thunderstorm will impact portions of south central
Hamilton, Fulton and northwestern Saratoga Counties through 315 PM
EDT...

At 241 PM EDT, Doppler radar was tracking a strong thunderstorm near
Caroga Lake, or 11 miles northwest of Johnstown, moving east at 25
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gloversville, Johnstown, Ephratah, Broadalbin, Edinburg, Northville,
Mayfield, Galway, Cranberry Creek, Day Center, Northampton Beach
Public Campground, Caroga Lake, Rock City Falls, Caroga Lake Public
Campground, Mount Pleasant, Perth, Berkshire, Bleecker, Hope and
Arietta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4335 7392 4301 7390 4299 7457 4301 7460
      4327 7469
TIME...MOT...LOC 1841Z 268DEG 23KT 4310 7457

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

NAS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 11:59 AM EDTSpecial Weather StatementALYHamilton46 min
Sep 19, 1:38 PM EDTSpecial Weather StatementALYSaratoga37 min
Sep 19, 1:45 PM EDTSpecial Weather StatementALYOtsego45 min
Sep 19, 1:54 PM EDTSevere Thunderstorm WarningALYHerkimer, Montgomery51 min
Sep 19, 2:05 PM EDTSevere Thunderstorm WarningALYSaratoga, Washington55 min
Sep 19, 2:41 PM EDTSpecial Weather StatementALYFulton34 min
Sep 19, 2:45 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Saratoga30 min
Sep 19, 2:53 PM EDTSevere Thunderstorm WarningALYSaratoga, Washington67 min
Sep 19, 3:16 PM EDTSpecial Weather StatementALYMontgomery29 min
Sep 19, 3:21 PM EDTAreal Flood AdvisoryALYSaratoga, Washington92 min
Sep 19, 3:21 PM EDTSpecial Weather StatementALYSchoharie24 min
Sep 19, 3:39 PM EDTFlash Flood WarningALYSaratoga, Washington2 hr
Sep 19, 3:44 PM EDTAreal Flood AdvisoryALYWarren, Washington2 hr
Sep 19, 3:45 PM EDTSpecial Weather StatementALYWashington45 min
Sep 19, 3:47 PM EDTSpecial Weather StatementALYSaratoga, Warren13 min
Sep 19, 3:48 PM EDTSpecial Weather StatementALYSchenectady42 min
Sep 19, 3:53 PM EDTSpecial Weather StatementALYSchoharie37 min
Sep 19, 3:59 PM EDTSevere Thunderstorm WarningALYAlbany, Schenectady, Schoharie32 min
Sep 19, 4:01 PM EDTSpecial Weather StatementALYSaratoga, Warren, Washington29 min
Sep 19, 4:08 PM EDTSpecial Weather StatementALYColumbia67 min
Sep 19, 4:13 PM EDTFlash Flood WarningALYWashington112 min
Sep 19, 4:27 PM EDTSpecial Weather StatementALYAlbany, Greene33 min
Sep 19, 4:39 PM EDTSpecial Weather StatementALYWashington36 min
Sep 19, 4:43 PM EDTSpecial Weather StatementALYRensselaer47 min
Sep 19, 5:18 PM EDTSpecial Weather StatementALYDutchess27 min

Nearby

Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.